Some Inequalities for Normal Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2006) Some Inequalities for Normal Operators in Hilbert Spaces. Acta Mathematica Vietnamica, 31 (3). pp. 291-300. ISSN 0251-4184


Some inequalities for normal operators in Hilbert spaces are given. For this purpose, some results for vectors in inner product spaces due to Buzano, Dunkl-Williams, Hile, Goldstein-Ryff-Clarke, Dragomir-S´andor and the author are employed.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID10880; numerical radius, bounded linear operators, normal operators, Hilbert spaces, norm inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login